# SDR DALA2021112307189

- Difficulty date: November 22, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 68,645 hours, 31,709 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3263 PERFORM DECAL MONITOR CONDITION ON PASSENGER CREW DOOR 832 ON IN PASSENGER CABIN. CORRECTIVE ACTION: INSPECTED, OK FOR SERVICE. CONTINUE ON MON. (2027002)
